Side Effects Of Diphtheria Injection?
I want to ask. A few months ago, I had a second diphtheria injection. However, after the injection I felt the hand that had been injected was like a small pinch and felt pricked. Why is that? Thank you
Hello Elida, Thank you for the question.
Diphtheria vaccine is a vaccine given to prevent diphtheria. This vaccine is not only given to children but also to adults. Diphtheria is a bacterial infection that attacks the nose and throat mucous membranes that can cause respiratory distress, paralysis, heart failure, to death. Diphtheria vaccine given to adults is a vaccine that is combined with the tetanus vaccine (Td vaccine) or tetanus and pertussis (Tdap). The side effects of this vaccine are swelling, redness, and pain at the injection site, mild fever, and headaches. Generally these side effects only last for a few days. Complaints such as stabbing pain that you feel is a normal complaint as long as this complaint lasts only temporarily. Do not hesitate to see a doctor if this complaint lasts for 1 week or more or if accompanied by weakness in your hands. Doctors need to do an examination to find the cause and determine further treatment.
Hopefully this information is useful.